# SDR DXTA2010022203997

- Difficulty date: February 20, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N648QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605574
- Aircraft time: 4,245 hours, 3,283 cycles
- Engine: Pwa PW545A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heating Element
- Condition: Failed
- Location: Windshield
- Component: Windshield
- Component part number: 991438011
- Stage of operation: CR
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AT FL230 SAT WAS -30C.  NOTICED SPARKS AT THE TOP RT PORTION OF PILOT SIDE WINDSHIELD AND WITHIN 5 SECONDS THE WINDSHIELD COMPLETELY SHATTERED, "WINDSHIELD FAIL R" ANNUNCIATOR ILLUMINATED SIMULTANEOUSLY.  TROUBLESHOT & FOUND PILOTS WINDSHIELD HEATING ELEMENTS TO BE AT FAULT. R & R PILOTS WINDSHIELD IAW 30-41-00. OPS CHECK & LEAK CHECK GOOD AT THIS TIME. WORK DONE IAW MM CHAP 30-41-00.
